# SDR AALA200802002

- Difficulty date: July 30, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 38,395 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T869/30JUL.  CREW REPORTED LT INTEGRATED DRIVE GENERATOR FILTER BLOCK MESSAGE.  DISCONNECTED LT INTEGRATED DRIVE GENERATOR.  RT INTEGRATED DRIVE GENERATOR DROPPED OFF LINE.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED LT AND RT HAND INTEGRATED DRIVE GENERATORS AND LT HAND INTEGRATED DRIVE GENERATOR OIL COOLER.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
